Jump to content
CrazyBoards.org

Klonopin & Vistaril


Recommended Posts

Hi everybody,

I figured that I would post this in the 'whatever' section since this is kinda OT and didn't seem like it belonged anywhere else.

I am on Klonopin and Risperdal, along with Wellbutrin.

I am having hives from something and wanted to take a Vistaril (hydroxyzine).

Does anybody know if I can safely take one with the medications that I am already on?

The online drug interaction checker said so, but I do not entirely trust it. I wanted to get some human answers.

Thanks so much in advance.

If anybody is or has been on Klonopin and Vistaril please share!

Thanks!

Link to comment
Share on other sites

Both Vistaril and Klonopin are sedating. The two together would be quite sedating, so I wouldn't drive or run a chainsaw on them, but they are OK together other than that. Vistaril doesn't mess with your respiratory center (as far as I know and as far as Stockley's knows), so the issue would be sleepiness/stupidity, not lack of breathing.

Risperdal is sedating for some folks, as well. More sleepiness on the pile.

Hives are miserable. Hope you feel better soon. Stop scratching. ;)

Link to comment
Share on other sites

Both Vistaril and Klonopin are sedating. The two together would be quite sedating, so I wouldn't drive or run a chainsaw on them, but they are OK together other than that. Vistaril doesn't mess with your respiratory center (as far as I know and as far as Stockley's knows), so the issue would be sleepiness/stupidity, not lack of breathing.

Risperdal is sedating for some folks, as well. More sleepiness on the pile.

Hives are miserable. Hope you feel better soon. Stop scratching. ;)

Thanks so much for the helpful info. I ended up going to the doc today, and he even put me on the Atarax. It will zonk me no doubt!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...